Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Dolbeault isomorphism theorem in infinite dimensions


Author: Scott Simon
Journal: Trans. Amer. Math. Soc. 361 (2009), 87-101
MSC (2000): Primary 32L10, 32L20, 32Txx, 32U05, 46G20.
Published electronically: August 21, 2008
MathSciNet review: 2439399
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a large class of separable Banach spaces, we prove the real analytic Dolbeault isomorphism theorem for open subsets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32L10, 32L20, 32Txx, 32U05, 46G20.

Retrieve articles in all journals with MSC (2000): 32L10, 32L20, 32Txx, 32U05, 46G20.


Additional Information

Scott Simon
Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794-3651
Email: sbsimon@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04550-9
PII: S 0002-9947(08)04550-9
Keywords: Dolbeault isomorphism, Banach spaces, cohomology vanishing, plurisubharmonic functions
Received by editor(s): January 3, 2006
Received by editor(s) in revised form: October 10, 2006
Published electronically: August 21, 2008
Additional Notes: This research was partially supported by NSF grant DMS 0203072.
Dedicated: For L. Lempert
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.